Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Wanderwalrust

Member
  • Posts

    10
  • Joined

  • Last visited

Reputation

0 Neutral

2 Followers

About Wanderwalrust

  • Birthday 10/09/1989

Profile Information

  • Gender
    Female
  • Location
    Las Vegas, NV
  • Interests
    Reading, German, travel, hanging out with my comrades, not wearing shoes, procrastinating, etc.
  1. I have the same fear- I've gotten my last batch of tane and get one pimple every few weeks, which doesn't bug me. The fact that I'm leaving for college and 6 months away from my derm does, she isn't prescribing anything post-tane either. Are there any facts on this accutane continuing to improve after treatment? This makes sense for the few weeks it takes to get out of your system, but after that, does it continue to improve?
  2. I also had no IB. Just to contribute to the positive cases of this. In case it's at all relevant, I started on one month of 40mg and have been on 80mg since.
  3. I swear by Olay Hydrate & Cleanse... "night nourishing cream cleanser, nourishes as you sleep". I get it at my local Vons, so it's easy to come across and drugstore cheap.
  4. Wanderwalrust

    Yours Truly

    The usual shenanigans
  5. I'd also add that it might not be a U.T.I. I supposedly had one this year, went around treating it, drowning in cranberry juice, taking the antibiotics, etc. etc. With no effect. I went to a gynecologist (before that I was just at my normal doctor) who istened to my story, had herself a peek, and didn't even wait a second to announce 'yeast infection'. I just had weird symptoms. Anyway, the point is, the bacteria there keeps the yeast in control, so by killing all them off I was worsening my yea
  6. Niiiice! If I ever consider a life of crime, this will indubitably prove helpful
×